# SDR QXEA200400567

- Difficulty date: July 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 14,604 hours, 20,925 cycles
- Engine: Pwa PW123
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: 5352011
- Part serial: 162
- Condition: Failed
- Location: Zone 200
- Part time: 19,251 hours, 26,891 cycles
- Stage of operation: AP
- How discovered: C
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

THE CREW ABORTED THE APPROACH WHEN AFTER SELECTING THE GEAR DOWN, THE RT GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE. THE CREW COMPLIED WITH THE LANDING GEAR INDICATION MALFUNCTION CHECKLIST. THE LANDING WAS UNEVENTFUL. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LANDING GEAR SELECTOR PANEL.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
